# SDR UF6A990924

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: JD533J0182000
- Condition: Corroded
- Location: Bs 343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - FLOORBEAM AT STATION 343AS IS CORRODED.  MAINTENANCE REPAIRED FLOORBEAM.  ALL WORK WAS DONE IAW BAE ATP SRM 53-10-13 FIGURE 11.  (M)
